# SDR USAA2011121200002

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,616 hours, 41,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LENS MISSING AT AIRCRAFT LEFT, ROWS 11-12.  MAINTENANCE REPLACED LEFT OVERWING EXIT DOOR EMERGENCY LIGHT LENS COVER.  CHECKS OK PER AMM 33-51-41-201.
